# SDR HEEA954780

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Box
- Part number: 222035101101
- Condition: Cracked
- Location: 90 Deg Gr Box
- Part time: 2,004 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90 DEGREE GEARBOX CASTING CRACKED ON WEBBING IN FOUR PLACES.
